# SDR DHL2006760526

- Difficulty date: February 20, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 65,281 hours, 38,624 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1213 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FUSE HAS A DENT AT BS 1213 (RED DOT).  CUT OUT DAMAGE AREA AT RT SIDE FUSE BS 1213 SIZE 3 X 3.25 INCH IAW B727 SRM 53-30-3 FIG 1.  FABBED REPAIR DOUBLER RT SIDE FUSE BS 1213 SIZE 11.5 X 9 INCH MATERIAL USED 2024 T3 .063 PO 9003110 IAW B727 SRM 53-30-3 FIG 1 AND 53-30-2 FIG 3.  TREATED AND PRIMED PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED DOUBLER AT RT SIDE FUSE BS 1213 IAW B727 SRM 53-30-3 FIG 1.  THIS REPAIR IS A CATEGORY A.
